# SDR AALA20050515

- Difficulty date: August 4, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK IN RIGHT HAND FORWARD CABIN OF OVERWING ESCAPE HATCH AT STATION 569 RIGHT INOPERATIVE.  REPLACED BATTERY PACK 5826 FOR EMERGENCY LIGHT IN RIGHT HAND FORWARD CABIN OF OVERWING ESCAPE HATCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
